Volume 26, Number 4
Previous Issue Next Issue

Danping Yang, Yanzhen Chang & Wenbin Liu

J. Comp. Math., 26 (2008), pp. 471-487

Preview Purchase PDF Citation 0 658 Abstract

Alexandre Ern & Annette F. Stephansen

J. Comp. Math., 26 (2008), pp. 488-510

Preview Purchase PDF Citation 1 647 Abstract

Benyu Guo & Keji Zhang

J. Comp. Math., 26 (2008), pp. 511-535

Preview Purchase PDF Citation 0 673 Abstract

J.A. Ferreira & P.M. da Silva

J. Comp. Math., 26 (2008), pp. 536-553

Preview Purchase PDF Citation 0 616 Abstract

Shuo Zhang & Ming Wang

J. Comp. Math., 26 (2008), pp. 554-577

Preview Purchase PDF Citation 1 632 Abstract

Chunxia Jia & Detong Zhu

J. Comp. Math., 26 (2008), pp. 578-597

Preview Purchase PDF Citation 0 640 Abstract

Qiumei Huang & Yidu Yang

J. Comp. Math., 26 (2008), pp. 598-612

Preview Purchase PDF Citation 0 644 Abstract

Wei Wu, Naimin Zhang, Zhengxue Li, Long Li & Yan Liu

J. Comp. Math., 26 (2008), pp. 613-623

Preview Purchase PDF Citation 0 617 Abstract

Ali Yang & Liantang Wang

J. Comp. Math., 26 (2008), pp. 624-632

Preview Purchase PDF Citation 0 656 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80